# SDR UIEA2019121656078

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 89,030 hours, 15,370 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 20SP93
- Part serial: 6829
- Condition: Failed
- Location: Lt Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT BODY GEAR FAILED TO EXTEND USING ALTN EXT. ( REMOVED AND REPLACED BODY GEAR ALTN EXTENSION MOTOR IAW AMM 32-35-01, OPS CHECK OK.  )
